# SDR DL777002082

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 6,311 hours, 1,582 cycles
- Engine time: 6,318 hours, 1,585 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O EICAS MSG BLEED LOSS WING L APPEARED AND LEFT ENG ISOL.  PERFORMED SYSTEM TEST ON LT ASCPC, PASSED AND NO FAULTS ON MAT.  CHECKED PNEUMATIC LINES ON ENGINE, ALL OK.  REPLACED DLODS LT CARD A5 P85
